# SDR C2XA03TY031

- Difficulty date: February 26, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 7,996 hours, 5,701 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Housing
- Part number: 145207350003
- Condition: Corroded
- Location: Vertcal  Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 2C INSPECTION THE LT AND RT VERT STAB SPHERICAL BEARING HOUSING HAD LITE CORROSION.  MAINTENANCE REWORKED BOTH VERTICAL BEARING HOUSINGS IAW EC 5510-01052 AND EMB 145 AMM 51-50-01.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
